Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Poosibility of hip joint pain to be sign of arthritis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Arthritis
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   Hi
Doctor :   hi
Doctor :   how can ihelp you
User :   I have hip joint pain
Doctor :   ok
User :   How do i know whether it is arthritis
User :   my age is 32
User :   male
Doctor :   since when you have
User :   engineer
User :   3 weeks
Doctor :   do you have any pain, swelling, difficulty in walking
User :   only while running
User :   or brisk walking
User :   no pain otherwise
User :   no swelling
Doctor :   have you undergone x-rays
User :   ya
User :   mild synovial effusion in MRI report
Doctor :   what was the report syas
User :   ok?
Doctor :   ok
Doctor :   are you taking any medications
User :   nope
User :   starting
User :   from today
User :   yday report came
Doctor :   what medications they have prescribed
User :   is it serious?
User :   do not have list now
Doctor :   synovial eefusion means collection of synovial fluid around the joint
User :   ok
User :   will it get ok soon?
Doctor :   usually it gets absorbed by it self over tne time
User :   OK
User :   in how much time
User :   2 weeks?
Doctor :   yes

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor